| Model Number |
MICL 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, micl12.6, -7.0 diopter implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was exchanged for a longer length lens of different model and the problem resolved." excellent vault position" was reported.In the reporter opinion the cause of event was patient related factor.